# SDR UPS97824114

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5755032
- Condition: Corroded
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D FLOOR SUPPORT AT RBL 7-27 CORRODED BEYOND LIMITS F/S 12 AFT OF EPC RACK.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW 51-1-20D AND DWG 5755032.
